24.1 C
Australia
Sunday, October 2, 2022

Canada Jab Injuries – Julie – From Quebec, Canada

Must read

Canada Jab Injuries – Julie – From Quebec, Canada

By Jab Injuries Global


Julie – Quebec, Canada

I received the Pfizer vaccine in August 2021.

1st ew0216.
2nd lot Fd810.

I lost my hearing and have severe tinnitus all after receiving my second jab.

Tinnitus is when you experience ringing or other noises in one or both of your ears. The noise you hear when you have tinnitus isn’t cause by an external sound and other people usually can’t hear it. Tinnitus is a common problem. It affects about 15% to 20% of people and is especially common in older adults.

Source: https://www.mayoclinic.org/diseases-conditions/tinnitus/symptoms-causes/syc-20350156

The tinnitus started thirteen days post-vaccine. Before that, my health was A1. Now, I’m left with debilitating symptoms that have ruined my life and I have had two ENT doctors confirm to me that I am NOT the only one in our province. There’s been a drastic peak in patients who suffer of the same problems as me. Obviously a correlation has been made between both and no one dares speak about it loudly.

The photo of me is getting my fourth injection of cortisone in November 2021. I’m 100% deaf in my left ear and I’ve been told I’ll be deaf forever.

Our province might oblige a third dose for vaccination passport. I don’t want to get another.

Original source: https://www.jabinjuriesglobal.com/canada/julie

More articles

LEAVE A REPLY

Please enter your comment!
Please enter your name here

Latest article